# SDR UALA2011070503319

- Difficulty date: July 1, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 61,592 hours, 22,887 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Part number: MC1019151
- Condition: Low Pressure
- Location: Crew O2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORT:  OXYGEN CREW NEEDS SERVICING.  SERVICED CREW O2 PER AMM.
